1. #1

    Lump after shots all of a sudden

    All,

    I have been on TRT for almost 4 months. Recently in the last 2 weeks i started getting hard lumps about 2 days after my shot which dont seem to go away or at least not yet.

    I am doing SubQ using 27 Gauge 1/2 inch needles. I did change from getting prescription filled by Rite Aid to getting filled by Miller's Pharmacy in NJ over a month ago.

    Any idea of what to do or if i should be concerned?

    Thanks!

  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    Junior Member
    Join Date
    May 2017
    Posts
    21
    FYI...i inject EOD so this is starting to get annoying...for months been injecting in my lovehandles and since i had one lump on each one i injected in right abdomen on Wednesday and have a small lump tonight that i noticed and injected my left abdomen this morning but no lump yet...not painful but one of them on my love handle was itchy for a few days.

  4. #3
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    4,976
    For me Sub-Q never worked right, I really like shallow IM, for me very few issues.

    The ventorgluteal (VG) site has less subcutaneous fat and a thicker muscle mass than the dorsogluteal site with an almost certain probability of penetrating muscle with a standard needle.
    The VG site is also sparse of any major innervating nerves or blood vessels whilst remaining well perfused from smaller branches.
    https://www.excelmale.com/showthread...ids-all-nerves
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  5. #4
    Junior Member
    Join Date
    May 2017
    Posts
    21
    What do you mean that it never worked right? What's crazy is 3 months and never had this problem before.

  6. #5
    Quote Originally Posted by TRTinNY View Post
    All,

    I have been on TRT for almost 4 months. Recently in the last 2 weeks i started getting hard lumps about 2 days after my shot which dont seem to go away or at least not yet.

    I am doing SubQ using 27 Gauge 1/2 inch needles. I did change from getting prescription filled by Rite Aid to getting filled by Miller's Pharmacy in NJ over a month ago.

    Any idea of what to do or if i should be concerned?

    Thanks!
    Prescription filled from two difference pharmacies should make no difference unless something is different about your medications such as the preservatives/type of oil used as some can react poorly due to sensitivity to the ingredients of the medication. Has there been any difference in the volume of oil you have been injecting or your injection procedure ( how fast you are injecting).

  7. #6
    Junior Member
    Join Date
    May 2017
    Posts
    21
    Not that I noticed but just weird that all of a sudden now this happens

  8. #7
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    4,976
    Quote Originally Posted by TRTinNY View Post
    What do you mean that it never worked right? What's crazy is 3 months and never had this problem before.
    I always had bruises and lumps.
    Are both pharmacies using the oil.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  9. #8
    Junior Member
    Join Date
    May 2017
    Posts
    21
    Both pharmacies have oil...I don't know what you mean though

  10. #9
    Quote Originally Posted by TRTinNY View Post
    Both pharmacies have oil...I don't know what you mean though
    Delatestryl (enanthate) uses sesame oil and chlorobutanol as a preservative. https://www.accessdata.fda.gov/drugs...165s032lbl.pdf

    Depo -Test uses cottonseed oil and benzyl alcohol/benzyl benzoate as preservatives/solvents.https://www.perrigo.com/files/rx/pdf...-9Z800RCJ5.pdf

    Now if you are using a compounded injectable testosterone than you will have to check the label of both medications from each pharmacy as they may have different oils/preservatives.

  11. #10
    I had bumps and itching and switched to TCyp in grape seed oil. That helped some. Dr. Saya told me to hold my thumb hard against the injection site for 1 minute and that really helped.

  12. #11
    So far in a year of injecting I have had 1 lump develop. It was a tad bit painful and felt like the size of a marble. No bruising at all. It took about 4 or 5 days to diminish. I rotate from left to right thigh and do sub-q. There was nothing unusual that I can remember or that I did anything differently from any other injection day. It just happened.

  13. #12
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    4,976
    Quote Originally Posted by TRTinNY View Post
    Both pharmacies have oil...I don't know what you mean though
    Sorry I was using my phone and messed up, I meant the same kind of oil.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  14. #13
    I get a painful knot once or twice per year, make sure that you're rubbing that spot for a few seconds after injection, seems to help but some post injection reaction is not uncommon and just has to be coped with.

  15. #14
    Junior Member
    Join Date
    May 2017
    Posts
    21
    So i still have the same lumps and they are itchy and have not rotated the site yet...went to primary care doctor today and he said not an abcess or infection but i should try for somewhere else but could be an allergy...having hard time figuring out how to find the ventrogluteal. Maybe someone has ideas on this?

  16. #15
    I was doing subq in the gut for a while started getting lumps. I switched to shallow injection in the delt and have not had any problems since
    Last edited by Logan45; 08-30-2017 at 06:50 PM.

  17. #16
    Junior Member
    Join Date
    Aug 2017
    Posts
    12
    I'm starting my first TRT SubQ injections next week. Should I be injecting slow or fast to try to avoid lumps?

  18. #17
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    4,976
    Quote Originally Posted by Hopeful View Post
    I'm starting my first TRT SubQ injections next week. Should I be injecting slow or fast to try to avoid lumps?
    I will not know how much difference it makes but I do try to inject slow and then rub the injection area.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  19. #18
    I had the same problem. When I started SubQ it was fine then I got bruising and bumps that wouldn't go away so I started doing shallow IM and it's no longer a problem. It would appear that some of us need to inject into muscle to fix this issue.

  20. #19
    My worst bumps and itching were shallow IM in the thigh. Large, painful, itchy bumps. I switched to 30 ga. 5/16 needles in the hip and stomach and almost no problem. I inject HCG in the stomach and Te in the hip. Not problems with the HCG, sometimes small bumps with the T. I press my thumb hard against the T injection site for 1 minute. That has helped more than anything. If I get a bump it's gone in a day and it never itches. I inject kinda slow.

  21. #20
    I never had issues with HCG injections anywhere, the bumps and bruising for me were caused by the testosterone only.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Testicular Lump
    By Zooka15 in forum Health & Wellness
    Replies: 2
    Last Post: 08-01-2017, 01:05 PM
  2. Erectile Dysfunction Drugs Can Cause Sudden Hearing Loss
    By Nelson Vergel in forum When Testosterone Is Not Enough (Energy and Mood Boosters, ED drugs, Trimix, etc)
    Replies: 9
    Last Post: 04-25-2016, 05:21 AM
  3. Lump after giving myself injection.
    By copacetic25 in forum Testosterone Basics & Questions
    Replies: 10
    Last Post: 12-06-2015, 03:30 PM
  4. subQ and lump underneith
    By dallas101346 in forum Testosterone Basics & Questions
    Replies: 4
    Last Post: 06-23-2015, 04:12 PM
  5. Shots to Gels to Shots
    By osirisrisen in forum Testosterone Basics & Questions
    Replies: 9
    Last Post: 04-05-2015, 11:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •